# SDR REXA2016121002465

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR LAMPS INOPERATIVE IN GALLEY AND EMERGENCY EXIT SIGNS.  REPLACED THE LAMPS.   OPS CHECK OK IAW MM 33-51-00-710-802-A02.
